# SDR ASOA201102225

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,892 hours, 27,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD ANGLE CORRODED.  REMOVED SILL ANGLE IAW SRM 51-42-21.  SILL ANGLE AND INSTALLED IAW SRM 51-40-11 AND SRM 51-42-21.
